# SDR ASOA2014092611337

- Difficulty date: September 15, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,618 hours, 10,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT OVERWING  HAS BROKEN WIRES.  CRIMPED NEW CONTACTS ON EMERGENCY LIGHT WIRES IAW ESPM 20-16-00.  OPS TESTED THE LIGHTS IAW 33-51-00-710-801, A01, OPS CHECKED GOOD.
